# SDR UALA2012100905737

- Difficulty date: October 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 56,523 hours, 6,613 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OUTBOARD RUB STRIP HAS ONE LOOSE RIVET.  REPLACED DAMAGED RUB STRIP ON OUTBOARD SIDE OF INBOARD REVERSER HALF OF NR 3 ENGINE.
